Toxidermie à l’Allopurinol : Vigilance à la Prescription !

Marcellin Bonkoungou, Fulgence Kaboré, Wenlassida Joëlle Stéphanie Tiendrébogo, Dieu-Donné Ouédraogo, Antoine Pascal Niamba, Adama Traoré

Abstract


RÉSUMÉ
Introduction. L’allopurinol est un médicament hypo uricémiant de prescription usuelle au Burkina Faso. Il est cependant pourvoyeur de toxidermies graves. L’objectif de notre travail était de rappeler l’importance à rationaliser sa prescription vu les risques de survenue des effets indésirables potentiellement graves. Patients et méthodes. Nous avons mené une étude rétrospective descriptive menée dans l’unité de dermatologie du CHU Bogodogo de juillet 2017 à décembre 2019. Résultats. Nous rapportons une série de 5 cas de toxidermie à l’allopurinol : syndrome de Lyell (n = 3) syndrome de transition (n = 1), syndrome d’hypersensibilité médicamenteuse (DRESS) (n = 1). Le délai moyen d’apparition des signes après la prise médicamenteuse était de 20 jours. L’imputabilité médicamenteuse était vraisemblable pour les 5 cas. L’évolution a été favorable dans 3 cas. Les 2 autres sont décédés dans un tableau de défaillance multi viscérale. La survenue de ces cas pourrait indiquer une méconnaissance de la part des prescripteurs des indications et des ajustements des posologies selon les indications de ce médicament. Conclusion. Une maitrise des conditions de prescriptions de cette molécule réduirait le nombre de cas de d’effets indésirables graves.

ABSTRACT
Introduction. Allopurinol is a hypo-uricemicdrug usually prescribed in our context of exercise. However, this drug is a source of serious drug eruption. The purpose of this study was to underscore the importance of rationalizing its prescription, given the risks of occurrence of potentially severe adverse effects. Patients and methods.  We conducted a retrospective We propose a descriptive retrospectivestudy in dermatology uit of CHU BODOGO betzeen July 2017 and December 2019. Results. We found a series of 5 cases of drug eruptions caused by Allopurinol : Lyell Syndrome (n = 3) transition syndrome (n = 1), drug-induced hypersensitivity (DRESS) (n = 1). The average time for appearance of signs following medication, was 20 days. drug imputability is probable for the 5 cases. Development was favorable in 3 cases. However, two deaths were noted in a context of multiple organ failure. Prescribers have poor knowledge on this drug in terms of compliance with indications and adjustment of dosages. Conclusion. Controlling the misuse of this molecule may reduce cases of severe adverse effects.


Keywords


Allopurinol ; Goutte ; Hyperuricémie ; Mésusage ; Toxidermies

Full Text:

PDF (Français)

References


Roujeau JC, Bonnetblanc JM, Schmutz JL, Crickx B. Iatrogénie. Diagnostic et prevention des toxidermies. Ann Dermatol Venereol 2002 ; 129 : S163-9

Demoly VM, Gomes PE, Romano A, Pichler WJ. Epidemiology and causes of drug hypersensitivity. Drug Hypersensitivity 2007 : 2-17.

.G.P.M.L.Tapsoba,OuédraogoKorsaga,A.N.Ouédraogo,M.S.Ouédraogo,P.Niamba,A.Traoré. Toxidermies notifiées au centre de vigilance des produits de santé du Burkina Faso de 2010 à 2016. Ann Dermatol 2018 ;145 :142-143

Korsaga Somé N. Toxidermies à l’allopurinol : à propos de huit cas. Ann

Dermatol Venereol 2013 ;140 :89.

Demangea C, Ghionoiua I, Benhammadi D. Allopurinol : enquête de pratique dans un centre hospitalier. Pharmacien Hospitalier Clinicien 2016 ;412 :1–4.

Lebrun-Vignes B, Valeyrie-Allanore L. Toxidermies. Rev Med Interne 2015 ;36 :256–70.

RCP des spécialités à base d’allopurinol. ANSM ; 2013 – Mis à jour le : 21/11/2013.

N Fihmi, I Alouani, Z Alami, N Zizi, S Dikhaye. Toxidermie à l’ allopurinol vigilance à la prescription . Rev Francaise d allergollogie 57 (5), 396-399

Moutaouakkil Y, Valery Latt EE, Adouani B, Moukafih B, Tadlaoui Y, Bennana A, Taoufik J, Cherrah Y, Lamsaouri J, Bousliman Y. Toxidermie médicamenteuse à l’allopurinol : être vigilant à la prescription. Mt 2019 ; 25 (6) : 395-400.

Bégaud B, Evreux JC, Jouglard J, Lagier G.Imputationoftheunexpectedor toxic effects of drugs. Actualization of the method used in France. Therapie 1985 ;40(2) :111–8

Chebbi W, Souissi J, Chelli J, Larbi F, Zantour B, et al. DRESS syndrome : à propos de trois observations. Panafrican Med J 2014 ;19 :166

Engell IA, Authried G. Drug reaction with eosinophilia and systemic symp- toms (DRESS) induced by allopurinol: a case report. Eur Geriatr Med 2013 :101–499.

Droz N, Thiebaut M, Terrier B, Bérézné A, et al. Hépatite cholestatique sévère révélant un Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome. Rev Med Interne 2013 ; 34(10):645–8.

Gouraud A. Toxidermies graves sous allopurinol : une complication en partie évitable. Centre antipoison centre de pharmacovigilance ; 2011. p. 47

T. Bardin, Q.D. Nguyen, T.M.K. Bui, N.H. Le, Q.D. Nguyen, M. Resche-Rigon, M.D. Do. HLA-B*5801 et réactions cutanées à l’allopurinol dans la population Kinh d’Ho Chi Minh Ville (Vietnam. Bull Acad Natl Med (2019) 203, 442—448

Stamp LK, Day RO, Yun J. Allopurinol hypersensitivity: investi- gating the cause and minimizing the risk. Nat Rev Rheumatol 2016 ;12 :235—42.

Ramasamy SN, Korb-Wells CS, Kannangara DR, Smith MW, Wang N, Roberts DM, et al. Allopurinol hypersensitivity: a systematic review of all published cases, 1950—2012. Drug Saf 2013; 36:953—80.

cavone, C., Di Mauro, C., Ruggiero, R. et al. Severe Cutaneous Adverse Drug Reactions Associated with Allopurinol: An Analysis of Spontaneous Reporting System in Southern Italy. Drugs - Real World Outcomes 7, 41–51 (2020).

Yang CY, Chen CH, Deng ST, Huang CS, Lin YJ, Chen YJ, et al. Allopurinol use and risk of fatal hypersensitivity reactions: a nationwide population-based study in Taiwan. JAMA Intern Med 2015; 175(9):1550—7.

Chung WH, Chang WC, Stocker SL, Juo CG, Graham GG, Lee MH, et al. Insights into the poor prognosis of allopurinol-induced severe cutaneous adversereactions: the impact of renal insuf- ficiency, high plasma levels of oxypurinol and granulysin. Ann Rheum Dis 2015; 74:2157—64

Kim SC, Newcomb C, Margolis D, Roy J, Hennessy S. Severe cutaneous reactions requiring hospitalization in allopurinol ini- tiators: a population-based cohort study. Arthritis Care Res (Hoboken) 2013 ;65 :578—84.

Lonjou C, Borot N, Sekula P, Ledger N, Thomas L, Halevy S, et al. A European study of HLA-B in Stevens-Johnson syndrome and toxic epidermal necrolysis related to five high-risk drugs. Pharmacogenet Genomics 2008 ;18 :99—107

Lin C‐W, Huang W‐I, Chao P‐H, Chen W‐W, Hsiao F‐Y. Risk of cutaneous adverse reactions associated with allopurinol or febuxostat in real‐world patients: A nationwide study. Int J Clin Pract. 2019 ;73 : e13316.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

********************************************************************************************